# SDR QXEA200500374

- Difficulty date: February 2, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 4,385 hours, 4,756 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHTHAND OUTBOARD FLAP IS CHAFING THE UPPER WING SHROUD.  REPAIRED IAW DHC-8 SRM 51-21-12 AND 51-25-10.
